# SDR CHQ000102

- Difficulty date: January 31, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N269
- Make and model: Emb EMB-145
- Aircraft serial: 145293
- Aircraft time: 3,780 hours, 3,414 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Burned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL IN COCKPIT AND CABIN DURING FLIGHT, NO SMOKE PRESENT ALL SYSTEMS SEEMS NORMAL NO POPPED CIRCUIT BREAKERS UNABLE TO LOCATE SOURCE.   UPON INSPECTION FOUND 3 RELAY SOCKETS WITH SIGNS OF OVERHEATING, R&R ALL 3 RELAYS AND SOCKETS.
